h_kaishi
Online edition:ISSN 2758-089X

t_toukou

Fatal interstitial pneumonia caused by panitumumab-containing chemotherapy: a case report

A 49-year-old Japanese man visited our institution for the treatment of metastatic rectal cancer. He had no history of interstitial pneumonia or smoking. Although he achieved partial remission with combination chemotherapy consisting of 5-fluorouracil, leucovorin, and oxaliplatin plus bevacizumab, this regimen failed after 46 courses. A salvage chemotherapy consisting of 5-fluorouracil, leucovorin, and irinotecan plus panitumumab was initiated. However, 6 days after treatment initiation, asymptomatic hypoxia was detected. Chest computed tomography revealed interstitial lung disease; therefore, chemotherapy was discontinued and corticosteroid pulse therapy was immediately started. Chest computed tomography on day 20 of the salvage chemotherapy revealed progressive interstitial lesions with lung volume loss and mediastinal emphysema. He passed away a few days later because of respiratory failure. In conclusion, physicians should be aware of the adverse event wherein administration of chemotherapy containing an anti-epidermal growth factor receptor monoclonal antibody might result in a fatal outcome. (Accepted on December 4, 2012)

著者名
Yamane H, et al
39
1
49-53
DOI
10.11482/2013/KMJ31(1)49-53.2013.pdf

b_download